# SDR 98ZZZX3444

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9282G
- Make and model: Cessna 182N
- Aircraft serial: 18260822
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Gasket
- Part number: TCM535823
- Condition: Missing
- Location: Oil Cap
- Component: 6406209
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCIDENT INVESTIGATION, OIL FILTER CAP WAS NOT ATTACHED TO FILLER TANK.  CAP WAS FOUND IN ENGINE COMPARTMENT.  THE CHAIN AND HOOK WERE AFFIXED TO CAP.  THE GASKET UNDER SIDE OF CAP WAS MISSING.  THE CAP WOULD NOT LOCK OR FIT SNUGGLY TO FILLER TANK.  EVIDENCE OF OIL ON TOP OF ENGINE UNDER SIDE OF TOP COWL, AND OUTSIDE OF TOP COWL, STREAKING OUT OF FILLER DOOR.  TRACES OF OIL SPECS ON WINDSHIELD ALSO,
